# SDR SWAA2022100683200

- Difficulty date: September 19, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 52,234 hours, 31,391 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24.75 AT PASSENGER CABIN 2022-466943 / [01] REPLACED SUPPORT ANGLE SUPPORT ANGLE SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] STEP 1 CORRECTED. REPLACED SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] STEP 2 CORRECTED.  REPLACED SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A0060 SHEET 46; REV -  SEE INDIVIDUAL SIGN OFFS BELOW.;[04] REPLACED SUPPORT ANGLE LOCATED BS540 AT LEVEL BL0 TO LBL24.75 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DRAWING #143A0060 SHEET 46; REV - RII ACCOMPLISHED SEE INDIVIDUAL SIGN OFFS BELOW.
